# SDR CALA2011111500738

- Difficulty date: November 15, 2011
- Submitted: November 15, 2011
- Operation: Air carrier
- Aircraft: N41140
- Make and model: Boeing 757224
- Aircraft serial: 30353
- Aircraft time: 49,442 hours, 10,691 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 271N64431114
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

REF L/P 8950321. LEFT HYD QTY LOSS.  FOUND CRACKED LINE P/N 271N6443-1114 REF IPC 29-11-84 FIG 06A ITEM 275.  REPLACED SAME.  NO FURTHER LEAKAGE NOTED AT THIS TIME CREW DECLARED AN EMERGENCY LANDING.
